MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC T-TUBE 19FR SILICONE; Catheter, Irrigation

CARDINAL HEALTH 200, LLC T-TUBE 19FR SILICONE; Catheter, Irrigation
Model Number SU130-1334
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported that they had a patient within the last month who had to be brought back to surgery due to these tubes malfunctioning.The customer stated that the original surgery date with tube placement was (b)(6) 2026.Patient was taken to ir when the drain malfunctioned for tube injection with conscious sedation on (b)(6)2026.Patient was brought back to or for laparoscopic tube placement with general anesthesia.A different tube was placed during this case.Patient was discharged from the hospital on (b)(6) 2026 and stable.
 
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.

Brand Name
T-TUBE 19FR SILICONE
Common Device Name
Catheter, Irrigation
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
PR006 PUERTO RICO-Anasco
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
+1(508)618-3640
MDR Report Key50872255
Report Number1423537-2026-00304
Device Sequence Number15759081
Product Code GBX
UDI-Device Identifier00192253022462
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSU130-1334
Device Catalogue NumberSU130-1334
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown